# SDR USAA010805

- Difficulty date: June 12, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Cracked
- Location: Bs 178
- Part time: 43,853 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD SKIN PANEL CRACKED 2 INCHES STOP DRILLED, STATION 178 RBL 5.7 WL 201.  CUT OUT, INSTALLED DOUBLER PER SRM 53-10-08 FIG 211.  (M)
